Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006 (2006), Article ID 78545, 18 pages

Variational inequality problems in H-spaces

Department of Mathematics, National Institute of Technology, Rourkela 769008, India

Received 3 October 2005; Accepted 28 February 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Akrur Behera and Prasanta Kumar Das, “Variational inequality problems in -spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 2006, Article ID 78545, 18 pages, 2006. doi:10.1155/IJMMS/2006/78545